# SDR 2015FA0000021

- Difficulty date: January 10, 2015
- Submitted: January 22, 2015
- Operation: General aviation
- Aircraft: N65TW
- Make and model: Beech B200
- Aircraft serial: BB902
- Aircraft time: 7,576 hours, 7,613 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 70HF10
- Condition: Failed
- Location: Zone 100
- Part time: 7,576 hours, 7,613 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: L

## Discrepancy

LOSS OF POWER TO LEFT NR 1 BUSS FEEDER DUE TO FAILURE OF RECTIFIER DIODE CR1 IN THE DUAL BUSS DIODE ASSEMBLY.
